# SDR ASAA2022080139377

- Difficulty date: August 1, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N267AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 60581
- Aircraft time: 18,767 hours, 6,148 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shield
- Part number: 143A812638
- Part serial: NSN
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT RH SHIELD STA 500 TO 500A HAS AREAS OF CORROSION. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED SHIELD PANEL IAW B737-900ER SRM 51-40-02-0G-0W=2 O=.040 R=.030 L=6 D=.010.
